MAUDE Adverse Event Report: STRYKER TRAUMA KIEL RECON KNOB T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL RECON KNOB T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2353-3301
Medical Device Problem Codes Failure to Align (2522); Device Damaged by Another Device (2915)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "when setting nail depth version with drill tip icon wires we backed the wires.Of femoral neck all need, moved nail/ targeter more anterior on patient to aim more posterior for optimal version.The wire then missed the nail anterior to the nail.Caused a delay in the case to execute correct rotation of nail." length of the delay was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to h6 device code, h6 clinical & health code.This device is concomitant and did not contribute to the reported failure.Since function had been confirmed for all returned product[s] the knob was classified as concomitant product ¿ it had not contributed to alleged mis guiding.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.

Brand Name
RECON KNOB T2 ALPHA FEMUR ANTEGRADE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13361348
Report Number0009610622-2022-00033
Device Sequence Number16582333
Product Code HSB
UDI-Device Identifier07613327338638
UDI-Public07613327338638
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2353-3301
Device Catalogue Number23533301
Device Lot NumberKP423291
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age19 YR
Patient SexUnknown